# SDR 96UAL900599

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Engine: Pwa PW2037
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fan
- Part number: 36144161
- Condition: Failed
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

LIGHT SMOKE IN COCKPIT WITH PACS ON AND APU RUNNING.  *S/D*  APU WAS REPLACED DUE TO MASSIVE COOLING FAN FAILURE.  FAN ROTOR FAILED, HOUSING WAS BROKEN AND MINOR FOD TO BOTH COMPRESSORS.  FAILED APU REPLACED WITH NEW UNIT, OPERATION CHECKS NORMAL.
